Advanced Search
MyIDEAS: Login

The E-Correspondence Principle

Contents:

Author Info

  • GEORGE W. EVANS
  • SEPPO HONKAPOHJA

Abstract

We present a new application of Samuelson's Correspondence Principle to the analysis of comparative dynamics in stochastic rational expectations models. Our version, which we call the E-correspondence principle, applies to rational expectations equilibria that are stable under least squares and closely related learning rules. With this technique it is sometimes possible to study, without explicitly solving for the equilibrium, how qualitative properties of the equilibrium are affected by changes in the model parameters. Applications to overlapping generations and New Keynesian models illustrate the potential of the technique. Copyright (c) The London School of Economics and Political Science 2006.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.blackwell-synergy.com/doi/abs/10.1111/j.1468-0335.2006.00519.x
File Function: link to full text
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by London School of Economics and Political Science in its journal Economica.

Volume (Year): 74 (2007)
Issue (Month): 293 (02)
Pages: 33-50

as in new window
Handle: RePEc:bla:econom:v:74:y:2007:i:293:p:33-50

Contact details of provider:
Postal: Houghton Street, London WC2A 2AE
Phone: +44 (020) 7405 7686
Web page: http://www.blackwellpublishing.com/journal.asp?ref=0013-0427
More information through EDIRC

Order Information:
Web: http://www.blackwellpublishing.com/subs.asp?ref=0013-0427

Related research

Keywords:

Other versions of this item:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. George W. Evans & Seppo Honkapohja, 2002. "Existence of Adaptively Stable Sunspot Equilibria near an Indeterminate Steady State," University of Oregon Economics Department Working Papers 2002-9, University of Oregon Economics Department, revised 06 Apr 2002.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:bla:econom:v:74:y:2007:i:293:p:33-50. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.